Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Child suspected to be BMEI, shaking head front and back, yet to start medication. Suggestions?

my daughter 7-1/2 months old has been suspected to be BMEI and suggested to take Levera 0.4mg for 5 days and then 0.5 mg for one year. EEG Sleep normal and development is normal. She occassionally shake head front and back for a moment for 4-6 times a day. I have yet to start medication . I have been told to wait and watch for some time before starting medication and confirming BMEI. Pls advise.
Asked On : Thu, 10 Jan 2013
Answers:  1 Views:  34
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Pediatrician 's  Response
Feb 2013
Thank you for your query,
Benign Myoclonic Epilepsy in Infacy(BMEI) is a benign condition and the EEG will be normal and the prognosis is good. The myoclonus stop by 2 years of age and the child development is normal.
You can discuss regarding the starting of medication with the treating doctor and follow his advise.
Hope i have answered your query.
Answered: Fri, 11 Jan 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor